• question-icon

    What causes headache after taking Cialis?

default
Posted on Mon, 31 Jul 2017 in General Health
Question: Hello, yesterday morning I have tried Cialis (5mg) to help me with ED, and after 3 hours I have developed a headache. I took Advil to treat headache. In the evening, I tried to have sex, however, due to headache I was not aroused enough to have an erection, and could not have an intercourse...
what should I do?
Thank you very much!
doctor
Answered by Dr. P. T. Patil 1 hour later
Brief Answer:
It takes few days to get adjusted for Cialis or Viagra

Detailed Answer:
Hello
Thanks for query .
All the drugs in this category of PD5E inhibitors like Cialis or Viagra are known to have side effects of head ache ,nasal congestion initially for few days .It takes a week to get adjusted for these medications .

Ideally it should be taken one hour prior to planned sexual activity .

Do not get nervous if you are not successful in performing sexual act once in a while as the anxiety will add to your problem of not getting adequate erection to penetrate and have sexual enjoyment .
Thanks and Regards.
Dr.Patil.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. P. T. Patil 11 minutes later
I see...
(1) I have a 30-day supply... I am not having sex every day... So, do I need to take Cialis every day, just to get adjusted to it? Or do I need to take Cialis only one hour prior to sexual activity?
(2) Could you please recommend any pills to boost my energy? I feel almost no energy lately. I am already taking Vitamins C, D, B.
(3) Are there any pills or Vitamins to boost my low libido / sex drive?
Thanks!
doctor
Answered by Dr. P. T. Patil 0 minute later
Brief Answer:
Get your blood test for Serum Testosterone done

Detailed Answer:
Hello
Thanks for follow up .

get your blood tests for Serum Testosterone levels done .Testosterone is the hormone that controls our libido and sexual potency .

As regards Cialis take 2-5 mg of Cialis every day and 10-20 mg on the day of planned sexual activity .

It is anxiety that seems to be root cause for your ED .

Thanks and Regards.
Dr.Patil.


Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. P. T. Patil 10 minutes later
(1) Is there a difference between Testosterone level test and Serum Testosterone level test? I am not sure what "Serum" mean...
(2) How does Cialis help to address my anxiety issue? Does Cialis calm me down or relaxes me mentally?
Thanks!
doctor
Answered by Dr. P. T. Patil 10 minutes later
Brief Answer:
Serum Testosterone and Blood Testosterone are one and the same

Detailed Answer:
Hello
Thanks for follow up .
Both the tests are one and the same .

Cialis does not reduce your anxiety but helps to increase blood flow to penis to cause erection .

Anxiety ids one of the prime factors for not to get erection (Erectile Dysfunction).

Thanks and Regards.
Dr.Patil.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. P. T. Patil 1 hour later
I see... what do you recommend to help me with my anxiety? Any relaxation techniques, breathing exercises, or meditation? How can I calm down myself?
Thanks!
doctor
Answered by Dr. P. T. Patil 49 minutes later
Brief Answer:
Meditation does help to reduce anxiety .

Detailed Answer:
Hello
Thanks for follow up .

I always suggest to consult qualified Psychiatrist for counselling .He is the best guide to teach meditation techniques and different scientific methods to allay anxiety and medications if required . .

Thanks and Regards.
Dr.Patil.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. P. T. Patil 25 hours later
Hello, below is my recent blood work results:

Free Testosterone = 579 (normal range is 330 ~ 890) --> ok!
Regular Testosterone = 1.5 (normal range is 1.6 ~ 2.9) --> not ok!
PSA (prostate specific antrogen) = 0.27 --> ok!

My question is about Regular Testosterone level --> it is out of normal range, what would you recommend?

Thanks,
XXXX
doctor
Answered by Dr. P. T. Patil 6 hours later
Brief Answer:
Take Testisterone Depot once in a month

Detailed Answer:
Hello
Thanks for update .Your Testosterone level is slightly low .Take Testosterone Depot Injection once in a month.
It will help to increase your Libido.
Thanks and Regards.
Dr.Patil.
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
default
Follow up: Dr. P. T. Patil 1 hour later
Thank you, but I am a little bit confused...
(1) which testosterone level is slightly low - "Free" or "Regular"?
(2) What is the difference between Free and Regular Testosterone?
(3) what is "Testosterone Depot injection"??? Is it a pill to swallow, or is it like a needle shot in my bottom, or in the arm?
I am scared of needles by the way... ~smile~
(4) what kind of drug / chemical or Rx is included in this "injection"?
Thank you very much!
doctor
Answered by Dr. P. T. Patil 38 minutes later
Brief Answer:
Regular or Total Testosterone is slightly lower than normal range

Detailed Answer:
Hello
Thanks for follow up .

Free testosterone and Regular or Total testosterone is very complex terminology .Free testosterone is free testosterone present in blood where as regular or Testosterone includes testosterone bound to sex hormone and albumin .,However it is Total or Regular testosterone that is considered as a base line for treatment .

Testosterone Depot is an injection and has to be taken ob buttock once a month .

Alternately you can topical gel like Androgel for application over shoulder and arms .However the effect is very slow .

Testosterone Depot contains derivative of Testosterone hormone is long acting .and gives prompt results .

Thanks and Regards.
Dr.Patil.

Above answer was peer-reviewed by : Dr. Remy Koshy
doctor
default
Follow up: Dr. P. T. Patil 2 days later
Hi, on Monday next week I am going to do Catecholamines blood test to check Dopamine level. Can I take 5 mg Cialis on Sunday evening? Or Cialis may interfere with blood test?
Thank you very much!
doctor
Answered by Dr. P. T. Patil 3 minutes later
Brief Answer:
ialis will not affect the levels of Catacholamine .

Detailed Answer:
Hello
Thanks for follow up .

Cialis will not affects the test hence you can safely take it .
Thanks and regards
Dr.Patil.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. P. T. Patil

Urologist

Practicing since :1971

Answered : 10182 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Viagra

doctor1 MD

Hi there,

I have ED and have been on viagra for 10+ years. From time to time , once in a blue moon I will take one and not able to maintain an...

doctor1 MD

im a 23 year old male my weight 200lbs and am 6'1" i do not have any medical problems and have no std's im not getting excited around my gf she is...

doctor1 MD

Hi doctor,
My name is Arvind and I live in Delhi, India. I have got two problems to share with you :
1) I have been suffering from erectile...

doctor1 MD

having eraction problem.. only 30-40 percent erection and early discharge also ... tried tadalifil & viagra alson but no satisfactory result..
age...

doctor1 MD

Can I take viagra whilst on prescriptions for ramipril 2.5mg, atorvastatin 20mg and omeprazole 20mg I have had haemochromatosis for 6 years Apart...

doctor1 MD

Are there any non drug aids for ed? Have tried Viagra with some success but looking for a natural approach.

doctor1 MD

Going to the dermatologist later. How do I prevent erections

Get personalised answers from verified doctor in minutes across 80+ specialties

141 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. P. T. Patil
  • Q - Have stomach pain, fever and loose stool. On omniprzole and ciplox. Any...

  • Q - Have had cyst removed from lips and noticed rigidness. Will it cure on...

  • Q - On medication for BP, body pain and frequent urination. Getting weakness...

  • Q - Having pain in testicle and noticed dark skin on it. What to do?

  • Q - Took medication for neurological problem and never had a desire for...

  • Q - Experiencing prolonged menstrual periods. What to do?

  • Q - Have increase frequency and urgency of urination. Any treatment?

  • Q - Why does my penis look small when not erect?

  • Q - Having on and off mouth ulcer. What is causing this and how to get rid...

  • Q - Noticed movable lump on the side of abdomen. What could it be?

backtotop2